Facebook Instagram Twitter RSS Feed Back to top

Some families of analytic functions with negative coefficients

In: Mathematica Slovaca, vol. 51, no. 4
H. M. Srivastava - J. Patel - Prasanna K. Sahoo
Detaily:
Rok, strany: 2001, 421 - 439
O článku:
By making use of the familiar Sălăgean derivatives, the authors introduce and study a certain subclass $Tn,kλ(α,β ,γ )$ of normalized analytic functions with negative coefficients. In addition to finding a necessary and sufficient (and sharp) condition for a function to belong to the class $Tn,kλ(α ,β ,γ )$, a number of other potentially useful properties and characteristics of functions in this class are investigated rather systematically. Finally, several applications involving an integral operator and some fractional calculus operators are also considered.
Ako citovať:
ISO 690:
Srivastava, H., Patel, J., Sahoo, P. 2001. Some families of analytic functions with negative coefficients. In Mathematica Slovaca, vol. 51, no.4, pp. 421-439. 0139-9918.

APA:
Srivastava, H., Patel, J., Sahoo, P. (2001). Some families of analytic functions with negative coefficients. Mathematica Slovaca, 51(4), 421-439. 0139-9918.